# SDR EIAA980210

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Frame
- Part number: 56B9041227
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - LOG PAGE:  F08701 - DURING B-CHECK, NR 2 PYLON AFT MOUNT BULKHEAD OTBD WEBS (FWD AND AFT) WERE FOUND CRACKED.  REPAIRED, REPLACED BULKHEAD WEB AND FRAMES PER SB 747-54-2065, RS R54-53-33775, AS APROVED ON ECRA 482-54-122-1.  (X)
